MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 87038
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
During preparation for a procedure it was reported that the device rhythmia mapping system overheated and crashed.The procedure was not completed due to this event.The event occurred during preparation.However, the sedation status of the patient was not specified.The patient is stable, no patient complication or other additional intervention reported.
 
Event or Problem Description
During preparation for a procedure it was reported that the device arrhythmia mapping system overheated and crashed.The procedure was not completed due to this event.The event occurred during preparation.However, the sedation status of the patient was not specified.The patient is stable, no patient complication or other additional intervention reported.
 
Additional Manufacturer Narrative
The signal station was returned to boston scientific for analysis.Visual inspection did not reveal any abnormalities.During functional testing, the system overheated and a burning smell was observed.Error messages were also triggered on the work station.The reported observation was confirmed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.

Brand Name
RHYTHMIA HDX
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key12407719
Report Number2134265-2021-11097
Device Sequence Number4382527
Product Code DQK
UDI-Device Identifier08714729938712
UDI-Public08714729938712
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87038
Device Catalogue Number87038
Device Lot NumberS0000819
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer02/17/2022
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown